<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 35, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 1—193
Exotic symplectic structures on $S^3 \times \Bbb{R}$
Yong Seoung Cho and Jin Yue Yoon
MSC numbers : Primary 57N13, 58F05
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 1—12
$LI$-ideals in lattice implication algebras
Young Bae Jun, Eun Hwan Roh, and Yang Xu
MSC numbers : 03G10, 06B10, 54E15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 13—24
Jacobi fields and conjugate points on Heisenberg group
Keun Park
MSC numbers : 53C30, 22E25
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 25—32
Direct sum decompositions of indecomposable injective modules
Sang Cheol Lee
MSC numbers : Primary 16D50, 16D70, 13E05, 13E10
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 33—43
Exponential formula for exponentially bounded $C$-semigroups
Young S. Lee
MSC numbers : 47H05
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 45—52
Positive implicative and associative filters of lattice implication algebras
Young Bae Jun, Yang Xu, and Keyun Qin
MSC numbers : 03G10, 06B10
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 53—61
A new approach on uniqueness in elastodynamics
M. Marin and C. Marinescu
MSC numbers : 73C35, 73C15, 73B22
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 63—74
Improvements of Thorp-Rolewicz theorems on operator series
Li Ronglu, Cui Chengri, and Min-Hyung Cho
MSC numbers : 46A45, 46B45
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 75—82
Determination of all imaginary bicyclic biquadratic number fields of class number 3
Seok-Won Jung and Soun-Hi Kwon
MSC numbers : Primary: 11R29, Secondary: 11R20
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 83—89
On the Weyl spectrum of weight
Youngoh Yang
MSC numbers : 47A10, 47A53, 47B20
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 91—97
$L_1$ analytic Fourier-Feynman transform on the Fresnel class of abstract Wiener space
Jae Moon Ahn
MSC numbers : Primary 28C20, 44A35
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 99—117
Moduli spaces of bundles mod Picard groups on some elliptic surfaces
Hoil Kim
MSC numbers : 14F05
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 119—125
One-sided best simultaneous $L_1$-approximation for a compact set
Sung Ho Park and Hyang Joo Rhee
MSC numbers : 41A28, 41A65
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 127—140
Totally complex submanifolds in $CaP^2$
Liu Ximin
MSC numbers : 53C42, 53C40
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 141—148
Exceptional bundles of higher rank and rational curves
Hoil Kim
MSC numbers : 14F05
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 149—156
Generalized Runge-Kutta methods for dynamical systems
Dong Won Yu
MSC numbers : 65L06, 65L05
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 157—172
Applications of ergodic theory to pseudorandom numbers
Geon Ho Choe, Chihurn Kim, and Dong Han Kim
MSC numbers : Primary 65C10; Secondary 28D20, 11K45
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 173—187
On the Gromov-Hausdorff convergence of geodesics
Young Wook Kim
MSC numbers : 53C22
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 189—193

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd